EconPapers    
Economics at your fingertips  
 

Homoclinic Solutions for a Class of the Second-Order Impulsive Hamiltonian Systems

Jingli Xie, Zhiguo Luo and Guoping Chen

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

This paper is concerned with the existence of homoclinic solutions for a class of the second order impulsive Hamiltonian systems. By employing the Mountain Pass Theorem, we demonstrate that the limit of a -periodic approximation solution is a homoclinic solution of our problem.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/583107.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/583107.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:583107

DOI: 10.1155/2013/583107

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:583107